# SDR DALA2018070204337

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 62,731 hours, 49,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT OVER HEAD LIGHTS INOP. CHANGED BATTERIES PACK TWO 'D' CELL P/N  AD4002P UNIT 107 DOOR 2 LEFT EMERGENCY OVERHEAD LIGHT OPS CHECK GOOD IAW AMM 33-50.
